Models for stationary max-stable random fields


Schlather, Martin


Document Type: Article
Year of publication: 2002
The title of a journal, publication series: Extremes : Statistical Theory and Applications in Science, Engineering and Economics
Volume: 5
Issue number: 1
Page range: 33-44
Place of publication: Dordrecht [u.a.]
Publishing house: Springer Science + Business Media
ISSN: 1386-1999
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematische Statistik (Schlather 2012-)
Subject: 510 Mathematics
Keywords (English): bivariate extreme value distribution, dependence function, Gaussian random field, max-stable random field, rainfall modeling, simulation of max-stable processes
Abstract: Models for stationary max-stable random fields are revisited and illustrated by two-dimensional simulations. We introduce a new class of models, which are based on stationary Gaussian random fields, and whose realizations are not necessarily semi-continuous functions. The bivariate marginal distributions of these random fields can be calculated, and they form a new class of bivariate extreme value distributions.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Schlather, Martin (2002) Models for stationary max-stable random fields. Extremes : Statistical Theory and Applications in Science, Engineering and Economics Dordrecht [u.a.] 5 1 33-44 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item